# SDR QMLA2010092810065

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,583 hours
- Engine: Lyc LTS101*
- Engine time: 6,907 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LTS101
- Part serial: 45578
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,907 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL FOR LANDING, NR2 ENGINE NP NEEDLE ON TRIPLE TACK STARTED FLUXUATING THEN DROPPED TO 40 PERCENT AND THEN WENT TO 115 PERCENT WITHOUT POWER ADJUSTMENT NG, TORQUE, TOT VALUES UNKNOWN DUE TO CLOSE PROXIMITY TO GROUND.  POWER LEVER ON NR2 ENGINE REDUCED TO IDLE. ESTIMATED TIME OF OVERSPEED TO TOUCHDOWN 10 TO 15 SECONDS  EMERGENCY ENGINE SHUTDOWN WAS PREFORMED ON BOTH ENGINES AFTER  LANDING.   A STRONG ODOR OF BURNED OR HOT METAL WAS NOTICED BY MYSELF AND COMMUNICATIONS SPECIALIST.  POST FLIGHT WAS PREFORMED, NO VISUAL DAMAGED WAS NOTICED.  MX, CHAIN OF COMMAND , OPS CONTROL CENTER NOTIFIED.  ACFT WAS WRITTEN UP AND TAKEN OUT OF SERVICE.  DON'T KNOW IF THERE WAS AN INDICATOR FAILURE OR A 2 ENGINE FAILURE.  THE PILOT DOESN'T KNOW WHAT THE TOT OR NG OR TORQUE VALUES WERE ON THE NR 1 ENGINE BECAUSE THE HE WAS ON SHORT FINAL.  WE ARE REPLACING BOTH ENGINES.
